# SDR UALA2013012400443

- Difficulty date: January 24, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 62,773 hours, 23,694 cycles
- Engine: Iae V2527A5
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: B17CA1042
- Condition: Leaking
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CARGO HEAT ECAM MESSAGE DISPLAYED.  REPLACED AFT CARGO HEATING PRESSURE REGULATING VALVE PER AMM.  LEAK AND OPS CHECKED GOOD.
